# SDR QXEA0001658

- Difficulty date: June 11, 2000
- Submitted: June 21, 2000
- Operation: Air carrier
- Aircraft: N496US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11169
- Aircraft time: 35,102 hours, 43,740 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- CRACKED CASTELLATION ON FRAME 1890 ABOVE STRINGER 17.  REPAIRED IAW FOKKER SRM 53-02-13, FIGURE 2, PAGE 4, SRM 51-31-01, AND SRM 51-31-02.
